• Wrong document? Swap it for free
  • Written by students who passed
  • Immediately available after payment
  • Read online or as PDF
Sell
Where do you study
Your language
Document preview thumbnail
Preview 3 out of 24 pages
Exam (elaborations)

Nursing Final Eexam

Document preview thumbnail
Preview 3 out of 24 pages

You give a simpler description of about 100 words Copilot Essential Nursing Study Guide for Exam Success Ready to ace your nursing exams? Grab this comprehensive and student-friendly nursing study guide on S. It covers all key topics like Anatomy, Pharmacology, and Nursing Procedures, ensuring you’re well-prepared. Detailed Content: Clear explanations and organized chapters. Up-to-Date Info: Latest standards and practices. Practical Applications: Real-world case studies and tips. Exam Prep: Practice questions and sample papers. Visual Aids: Diagrams and charts for easy understanding. This guide is expertly crafted to help you succeed. Don’t miss out—buy your copy now on S and start your journey to becoming a top-notch nurse!

Content preview

NUR 3525 - ATI Pharmacology
Proctor 2019 (100% correct)
A nurse is assessing a client who is receiving intravenous therapy. The nurse
should identify which of the following findings as a manifestation of fluid volume
excess?
a. Decreased bowel sounds
b. Distended neck veins
c. Bilateral muscle weakness
d. Thread pulse Correct Answer: b. Distended neck veins

A nurse is caring for a client who has hyponatremia and is receiving an infusion of
a prescribed hypertonic solution. Which of the following findings should indicate
to the nurse that the treatment is effective?
a. Absent Chvostek's sign
b. Improved cognition
c. Decreased vomiting
d. Cardiac arrhythmias absent Correct Answer: b. Improved cognition

A nurse is teaching a client who has a new prescription for a nitroglycerin
transdermal patch. Which of the following instructions should the nurse include?
a. "Discontinue the patch if you experience a headache."
b. "Apply a new patch if you have chest pain."
c. "Cover the patch with dry gauze when taking a shower."
d. "Remove the patch prior to going to bed." Correct Answer: d. "Remove the
patch prior to going to bed."

A nurse is reviewing he laboratory results of a client who has a prescription for
sodium polystyrene sulfonate (Kayexalate) every 6 hr. which of the following
should the nurse report to the provider?
a. Creatinine 0.72 mg/dL
b. Sodium 138 mEq/L
c. Magnesium 2 mEq/L
d. Potassium 5.2 mEq/L Correct Answer: d. Potassium 5.2 mEq/L - Hyperkalemia
(serum potassium level greater than 5.0 mEq/L) increases the client risk for fatal
cardiac dysrhythmias. Kayexalate is used to decrease the serum potassium level so
the PN should monitor the client's serum potassium level

,A nurse is caring for a client who has tuberculosis and is taking isoniazid and
rifampin. Which of the following outcomes indicates that the client is adhering to
the medication regimen?
a. The client has a negative sputum culture
b. The client tests negative for HIV
c. The client has a positive purified protein derivative test
d. The client's liver function test results are within the expected reference range
Correct Answer: a. The client has a negative sputum culture

A client is caring for a client who develops an anaphylactic reaction to IV
administration. After assessing the client's respiratory status and stopping the
medication infusion. Which of the following actions should the nurse take next?
a. Replace the infusion with 0.9% sodium chloride
b. Give diphenhydramine IM
c. Elevate the client's legs and feet
d. Administer epinephrine IM Correct Answer: d. Administer epinephrine IM

A nurse is caring for a client who is taking sertraline and reports a desire to begin
taking supplements. Which of the following supplements should the nurse advise
the client to avoid?
a. St. John's Wort
b. Ginger root
c. Black cohosh
d. Coenzyme Q10 Correct Answer: a. St. John's Wort

A nurse is caring for a client who has heart failure and a new prescription for
lisinopril. For which of the following adverse effects should the nurse monitor
when administering lisinopril?
a. Bradycardia
b. Hypokalemia
c. Tinnitus
d. Hypotension Correct Answer: d. Hypotension

A nurse is assessing a client who is receiving heparin IV continuous IV. The client
has an PPT of 90 seconds. They should monitor the client for which of the
following changes in their vital signs?
a. Decreased temperature
b. Increased pulse rate
c. Decreased respiratory rate
d. Increased blood pressure Correct Answer: d. Increased blood pressure

, A nurse is preparing to administer medication to a client and discovers a
medication error. The nurse should recognize that which of the following staff
members is responsible for completing an incident report?
a. The quality improvement committee
b. The nurse who identifies the error
c. The nurse who caused the error
d. The charge nurse Correct Answer: b. The nurse who identifies the error

A nurse is planning care for a client who is receiving morphine via continuous
epidural infusion. The nurse should monitor the client for which of the following?
a. Pruritus
b. Cough
c. Tachypnea
d. Gastric bleeding Correct Answer: a. Pruritus - Sign of allergic reaction to
morphine

A nurse is preparing to administer digoxin orally to a client. Identify the sequence
of steps the nurse should take. (Move the steps into the box on the right placing
them in the order of performance. Use all the steps.) Correct Answer: a. Obtain the
client's apical heart rate
b. Remove the medication from the dispensing system
c. Open the medication package
d. Compare the client's wristband to the medication administration record
e. Document administration of the medication

A nurse is reviewing the medical record of an adult client who has a fever and a
prescription for acetaminophen. Which of the following findings should the nurse
identify as a contraindication for receiving this medication?
a. Alcohol use disorder
b. Chronic kidney disease
c. Hepatitis B vaccine within the last week
d. Diabetes mellitus Correct Answer: a. Alcohol use disorder

b. Chronic kidney disease

A home health nurse is visiting a client who has heart failure and a prescription for
furosemide. The nurse identifies that the client has gained 2.5 kg (5 lb.) since the
last visit 2 days ago. Which of the following actions should the nurse take first?
a. Encourage the client to dangle the legs while sitting in a chair

Document information

Uploaded on
October 15, 2024
Number of pages
24
Written in
2024/2025
Type
Exam (elaborations)
Contains
Questions & answers
$18.49

Wrong document? Swap it for free Within 14 days of purchase and before downloading, you can choose a different document. You can simply spend the amount again.
Written by students who passed
Immediately available after payment
Read online or as PDF

Sold
0
Followers
0
Items
2
Last sold
-



Why students choose Stuvia

Created by fellow students, verified by reviews

Quality you can trust: written by students who passed their tests and reviewed by others who've used these notes.

Didn't get what you expected? Choose another document

No worries! You can instantly pick a different document that better fits what you're looking for.

Pay as you like, start learning right away

No subscription, no commitments. Pay the way you're used to via credit card and download your PDF document instantly.

Student with book image

“Bought, downloaded, and aced it. It really can be that simple.”

Alisha Student

Working on your references?

Create accurate citations in APA, MLA and Harvard with our free citation generator.

Working on your references?

Frequently asked questions